Jump to content
pedro

Propecia Or Avodart Or Other...

Recommended Posts

I started on Propecia about 2 weeks ago and noticed that my scalp is flaking a little bit. From my research and my dermatologist (who gave me some drops to help) I came to the resolution that it is not a side effect of the drug and should probably keep on taking it.

I also noticed, or it looks like that I am loosing a little bit more hair than usual when shower/brush.

I started to wash/wet the hair every other day or two days so that it does not get that much dry. Is this a good idea?

I wanted to know what do you recommend and also if I should take other drugs like Avodart instead or together with Propecia. Would taking both of them make it worst? Would taking Propecia with something else help?

 

Please advice.

Thanks for your help.

 

Pedro.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...